# SDR ASAA12511141

- Difficulty date: February 26, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 23,715 hours, 7,501 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33075
- Part serial: BNG10813
- Condition: Malfunctioned
- Location: R1 Door
- Part time: 13,071 hours, 4,197 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE R1 ESCAPE SLIDE OPERATION CHECK THE R1 ESCAPE SLIDE FAILED TO AUTOMATICALLY DEPLOY WHEN THE R1 DOOR WAS OPENED.  WHILE INSPECTING THE SLIDE TO DETERMINE THE CAUSE OF THE MALFUNCTION THE SLIDE DEPLOYED WHEN VERY MINIMAL PRESSURE WAS APPLIED TO THE CABLE.  THE MANUAL HANDLE WAS NEVER PULLED.  SLIDE REPLACED PER T/C 78225007 AND A/C WAS REALEASED TO SERVICE.
